# SDR YENA2018122600886

- Difficulty date: December 20, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 72,512 hours, 27,071 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CENTER WING BOX FWD SPAR LWR FLANGE LH SIDE OB FITTING FIRST TWO HOLES FORM IB END OF FITTING HAVE CRACK INDICATIONS; REF HAECO NR 440518-22392 - REPLACED LH CORNER FITTING FR36 IAW A320 SRM 51-72-11 + 51-42-11.
